# SDR DLL17954184

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 1604672102
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE WAS INCURRED DURING RE-WORK TO AN INBOARD .6250 INCH FASTENER HOLE THROUGH THE RT MAIN LDG ATTACH FITTING.  REPAIRED IAW DL ERA 271908-14 AD.
